# SDR UALA2009021800546

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 70,009 hours, 11,398 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Rt Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SQUIB WON'T TEST.  REPLACED BATTERY FOR RT SYSTEM.  OPS CHECKS NORMAL ON GROUND.
